| Catalog Number |
20-500 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Unspecified Infection (1930)
| Date of Event |
07/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional then reported "mastitis", "mild cellulitis", "thick scar tissue and the implant was severely compressed, deformed medially to create a sharp point where it was folded", "some fluid found within the capsule" and "implant was intact".Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a4, b5.The event of "infection" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: unspecified infection.
Event or Problem Description
Healthcare professional reported via sales representative "capsular contracture baker grade iv", "pain", "fever" and "post pectoral silicone intracapsular rupture".This record is for the right side.Device remains implanted.
Event or Problem Description
Healthcare professional then reported infection.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Continued e.1.Phone number: (b)(6).Continued e.1.Phone number: (b)(6).Continued e.1.Phone number: (b)(6).The event of "capsular contracture baker grade iv" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b1, b2, b5, b6, d6b, h6.Clarification to h6 adverse event problem: un-reporting a0412 material rupture as the healthcare professional confirmed the device was found intact.Further investigation:
with the information collected during the investigation, there is enough evidence to support that units involved in this work order were manufactured under controlled conditions in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents related to the reported event.Seal strength was successfully completed and results were acceptable.Environmental monitoring results were found to be acceptable, and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run (b)(4) is not related to any additional complaint infection record reported as of today.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with infection will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.Given the fact that the cause of the infection cannot be specifically associated with the manufacturing process, and there is not an adverse trend for this type of event, and no er/ ncr(s) were identified during the investigation associated with this lot and the complaint, no corrective action is deemed necessary at this time.